American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Paul B. Larson. A choice function on countable sets, from determinacy. Proc. Amer. Math. Soc. 143 (2015) 1763-1770.
Abstract, references, and article information   
View Article: PDF

[2] Wei Wang, Liuzhen Wu and Liang Yu. Cofinal maximal chains in the Turing degrees. Proc. Amer. Math. Soc. 142 (2014) 1391-1398.
Abstract, references, and article information   
View Article: PDF

[3] Arthur W. Apter, Stephen C. Jackson and Benedikt Löwe. Cofinality and measurability of the first three uncountable cardinals. Trans. Amer. Math. Soc. 365 (2013) 59-98.
Abstract, references, and article information   
View Article: PDF

[4] Kyriakos Keremedis and Eleftherios Tachtsis. Countable compact Hausdorff spaces need not be metrizable in ZF. Proc. Amer. Math. Soc. 135 (2007) 1205-1211. MR 2262927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Kyriakos Keremedis and Eleftherios Tachtsis. Weak axioms of choice for metric spaces. Proc. Amer. Math. Soc. 133 (2005) 3691-3701. MR 2163609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Uri Abraham and Stefan Geschke. Covering $\mathbb R^{n+1}$ by graphs of $n$-ary functions and long linear orderings of Turing degrees. Proc. Amer. Math. Soc. 132 (2004) 3367-3377. MR 2073314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Benedikt Löwe and Philipp Rohde. Games of length $\omega\cdot 2$. Proc. Amer. Math. Soc. 130 (2002) 1247-1248. MR 1873804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Andreas Blass. Specker's theorem for Nöbeling's group. Proc. Amer. Math. Soc. 130 (2002) 1581-1587. MR 1887001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Douglas Bridges, Fred Richman and Peter Schuster. A weak countable choice principle. Proc. Amer. Math. Soc. 128 (2000) 2749-2752. MR 1664313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Paul Howard and Jean E. Rubin. Consequences of the Axiom of Choice. Math. Surveys Monogr. 59 (1998) MR MR1637107.
Book volume table of contents   

[11] Paul Howard and Jean E. Rubin. Models. Math. Surveys Monogr. 59 (1998) 137-221.
Book volume table of contents   
View Article: PDF

[12] Paul Howard and Jean E. Rubin. Numerical list of forms. Math. Surveys Monogr. 59 (1998) 9-64.
Book volume table of contents   
View Article: PDF

[13] Paul Howard and Jean E. Rubin. Topical list of forms. Math. Surveys Monogr. 59 (1998) 65-136.
Book volume table of contents   
View Article: PDF

[14] Paul Howard and Jean E. Rubin. References for relations between forms. Math. Surveys Monogr. 59 (1998) 319-387.
Book volume table of contents   
View Article: PDF

[15] Paul Howard and Jean E. Rubin. Notes. Math. Surveys Monogr. 59 (1998) 223-318.
Book volume table of contents   
View Article: PDF

[16] Paul Howard and Jean E. Rubin. Bibliography. Math. Surveys Monogr. 59 (1998) 389-419.
Book volume table of contents   
View Article: PDF

[17] C. Good, I. J. Tree and W. S. Watson. On Stone's theorem and the Axiom of Choice. Proc. Amer. Math. Soc. 126 (1998) 1211-1218. MR 1425122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Omar De la Cruz and Carlos Augusto Di Prisco. Weak choice principles. Proc. Amer. Math. Soc. 126 (1998) 867-876. MR 1422860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Franco Parlamento, Alberto Policriti and K. P. S. B. Rao. Witnessing differences without redundancies. Proc. Amer. Math. Soc. 125 (1997) 587-594. MR 1353394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Kyriakos Keremedis. Bases for vector spaces over the two-element field and the axiom of choice. Proc. Amer. Math. Soc. 124 (1996) 2527-2531. MR 1322930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Wojciech Guzicki. Pairwise incompatible generic families . Proc. Amer. Math. Soc. 110 (1990) 1049-1053. MR 1019750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Krzysztof Ciesielski and Wojciech Guzicki. Generic families and models of set theory with the axiom of choice . Proc. Amer. Math. Soc. 106 (1989) 199-206. MR 994389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Andreas Blass and Andre Scedrov. Freyd's models for the independence of the axiom of choice. Memoirs of the AMS 79 (1989) MR 981957.
Book volume table of contents   

[24] Eric K. van Douwen. Horrors of topology without ${\rm AC}$: a nonnormal orderable space . Proc. Amer. Math. Soc. 95 (1985) 101-105. MR 796455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Tim Carlson. A solution of Ulam's problem on relative measure . Proc. Amer. Math. Soc. 94 (1985) 129-134. MR 781070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Andreas Blass. Cohomology detects failures of the axiom of choice . Trans. Amer. Math. Soc. 279 (1983) 257-269. MR 704615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] David Pincus and J. D. Halpern. Partitions of products . Trans. Amer. Math. Soc. 267 (1981) 549-568. MR 626489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Alonzo Church. Alternatives to Zermelo's assumption . Trans. Amer. Math. Soc. 29 (1927) 178-208. MR 1501383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1